Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica and shortness of breath

tonyttony Posts: 28
edited 06/11/2012 - 8:19 AM in Pain Medications
Ok ive been on Lyrica for almost 2 weeks now and ive noticed that ever since i have started the drug, that i have become very short of breath.I am on 75mg. 2x/ day. I dont know if that is a normal dose or not; doc wants me to be on that until i see him next month. My prescription insurance has totally refused to pay for Lyrica in any shape or form; that want me to try neurontin.. let me tell you about neurontin; no way no how.. i was on that for a shoulder injury, and i took a dose of that stuff, and my heartrate went up 180.. that was it, went to e.r. and they gave ativan to slow down my heart, and dilaudid for the chest pain.. needless to say, between the 2 drugs, i was in lala land.. thanks for the help in advance.


Sign In or Register to comment.